MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU150
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Halo (2227)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information unknown, not provided.If explanted, give date: not applicable, as the lens remains implanted.(b)(4).Device evaluation: product evaluation cannot be performed because the lens remains implanted.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a clinical study patient had intraocular lens (iol) rotation of approximately 13 degrees.Uncorrected visual acuity right eye (od) at the 3-month postoperative visit: 20/25.Manifest refraction od: -0.25 sphere.Best-corrected visual acuity od: 20/16.Subject reported mild halos at this visit.No surgical intervention is planned at this time.This is the final study visit for this subject; completed the study on (b)(6) 2020 it was stated that there was no patient complication and/or related injury.Outcome do not significantly interfere with activities of daily life.Current patient status is the patient has recovered.No other information was provided.
 
Additional Manufacturer Narrative
The complaint below was based upon a subjective estimate made by the investigator from a slit-lamp measurement.For this study, we have also been doing independent analysis of the iol photos taken at each visit.These are objective measurements of the actual iol axis.Based on this objective measurement, the actual amount of iol rotation for the subject below is less than 02 degrees.There is still no surgical intervention planned, and the subject has exited the study.Subject visit schedule, page, study eye, delta angle from base: 80729512009, po 3 month, analyst 1 review od, -1.036; 80729512009, po 3 month, analyst 2 review od, -1.071.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
gronigen, groningen 9728 NX
NL  9728 NX
MDR Report Key11128625
Report Number9614546-2021-07004
Device Sequence Number3334661
Product Code HQL
UDI-Device Identifier05050474657816
UDI-Public(01)05050474657816(17)250218
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2025
Device Model NumberZCU150
Device Catalogue NumberZCU150U210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR